A diversity of localized structures in a (2 + 1)-dimensional KdV equation

Yan ze Peng, Hui Feng, E. V. Krishnan

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The singular manifold method is used to solve a (2 + 1)-dimensional KdV equation. An exact solution containing two arbitrary functions is then obtained. A diversity of localized structures, such as generalized dromions and solitoffs, is exposed by making full use of these arbitrary functions. These localized structures are illustrated by graphs.

Original languageEnglish
Pages (from-to)1842-1849
Number of pages8
JournalApplied Mathematical Modelling
Volume33
Issue number4
DOIs
Publication statusPublished - Apr 2009

Fingerprint

Localized Structures
KdV Equation
Arbitrary
Exact Solution
Graph in graph theory

Keywords

  • (2 + 1)-dimensional KdV equation
  • Localized structures
  • The singular manifold method

ASJC Scopus subject areas

  • Applied Mathematics
  • Modelling and Simulation

Cite this

A diversity of localized structures in a (2 + 1)-dimensional KdV equation. / Peng, Yan ze; Feng, Hui; Krishnan, E. V.

In: Applied Mathematical Modelling, Vol. 33, No. 4, 04.2009, p. 1842-1849.

Research output: Contribution to journalArticle

@article{39b6ef8d383d483884e86ec280bacd3a,
title = "A diversity of localized structures in a (2 + 1)-dimensional KdV equation",
abstract = "The singular manifold method is used to solve a (2 + 1)-dimensional KdV equation. An exact solution containing two arbitrary functions is then obtained. A diversity of localized structures, such as generalized dromions and solitoffs, is exposed by making full use of these arbitrary functions. These localized structures are illustrated by graphs.",
keywords = "(2 + 1)-dimensional KdV equation, Localized structures, The singular manifold method",
author = "Peng, {Yan ze} and Hui Feng and Krishnan, {E. V.}",
year = "2009",
month = "4",
doi = "10.1016/j.apm.2008.03.015",
language = "English",
volume = "33",
pages = "1842--1849",
journal = "Applied Mathematical Modelling",
issn = "0307-904X",
publisher = "Elsevier Inc.",
number = "4",

}

TY - JOUR

T1 - A diversity of localized structures in a (2 + 1)-dimensional KdV equation

AU - Peng, Yan ze

AU - Feng, Hui

AU - Krishnan, E. V.

PY - 2009/4

Y1 - 2009/4

N2 - The singular manifold method is used to solve a (2 + 1)-dimensional KdV equation. An exact solution containing two arbitrary functions is then obtained. A diversity of localized structures, such as generalized dromions and solitoffs, is exposed by making full use of these arbitrary functions. These localized structures are illustrated by graphs.

AB - The singular manifold method is used to solve a (2 + 1)-dimensional KdV equation. An exact solution containing two arbitrary functions is then obtained. A diversity of localized structures, such as generalized dromions and solitoffs, is exposed by making full use of these arbitrary functions. These localized structures are illustrated by graphs.

KW - (2 + 1)-dimensional KdV equation

KW - Localized structures

KW - The singular manifold method

UR - http://www.scopus.com/inward/record.url?scp=57649083154&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57649083154&partnerID=8YFLogxK

U2 - 10.1016/j.apm.2008.03.015

DO - 10.1016/j.apm.2008.03.015

M3 - Article

VL - 33

SP - 1842

EP - 1849

JO - Applied Mathematical Modelling

JF - Applied Mathematical Modelling

SN - 0307-904X

IS - 4

ER -